# SDR DALA2015083005302

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 237-256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND ON LONGERON 30, BETWEEN BS 237 - 256.  LONGERON SECTION WAS REPAIRED IAW SRM 53-14-1, FIG 3, 51-10-4, 51-30-2, 51-10-3 AND 53-02, FIG 18.
